# SDR SWIA97990

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Engine: Pwa PW118A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND CRACK IN CENTER BUTT STRAP, FORWARD GALLEY AREA.  CUT OUT DAMAGED AREA FABRICATED A FILLER AND DOUBLER AND INSTALLED ON CENTER BUTT STRAP FORWARD OF GALLEY AREA IAW SRM 51-00-00.
